# SDR USAA2014013000008

- Difficulty date: January 29, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 44,449 hours, 20,356 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Arced
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HARNESS ON LT MAIN GEAR IS ARCHING, BRAKE FAN HARNESS.  BRAKE FAN PLACED ON MEL.  HARNESS PROGRAMMED FOR REPLACEMENT.  REPLACED DAMAGED CONDUIT AND WIRING ON LEFT HAND MLG HARNESS PER A320 CMM 32-12-28.
